The Hilbert-Kunz functions of two-dimensional rings of type ADE

Autor(en): Brinkmann, Daniel
Stichwörter: ADE singularity; Frobenius; Hilbert-Kunz function; Hilbert-series; Mathematics; Matrix factorization; Maximal Cohen-Macaulay; MULTIPLICITY; SINGULARITIES; Syzygy module; Vector bundle
Erscheinungsdatum: 2017
Herausgeber: ACADEMIC PRESS INC ELSEVIER SCIENCE
Journal: JOURNAL OF ALGEBRA
Volumen: 469
Startseite: 358
Seitenende: 389
Zusammenfassung: 
We compute the Hilbert-Kunz functions of two-dimensional rings of type ADE by using representations of their indecomposable, maximal Cohen-Macaulay modules in terms of matrix factorizations, and as first syzygy modules of homogeneous ideals. (C) 2016 Elsevier Inc. All rights reserved.
ISSN: 00218693
DOI: 10.1016/j.jalgebra.2016.09.004

Show full item record

Google ScholarTM

Check

Altmetric